Hello, My Name Is Coro.

Discussion in 'Introduce Yourself' started by coro, Jul 1, 2017.

    1. coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      I have had tinnitus for several months now.

      I have come to the realization this is not going away. I am having a hard time accepting this and hope it does not drive me crazy!

      I went on the Internet and found what might be a cure, but the guy talks about how he was going to shoot himself in his head in front of his family from tinnitus. Then I realized he was looking for money.

      I bought a book about tinnitus and I returned it. All it said to do was to meditate on the sound and become at peace with it and exercise and eat right. I don't know how I got this or why. I wish there were some answers!

      What a cruel joke the body can play on you. I would not wish this on anyone, very difficult to live or be positive. Why with all medicine can do now, can this not be helped?
       
    2. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      Have you seen any improvement compared to how it felt when it first started? Did the pitch change or did it become a little quieter?
       
    3. AUTHOR
      AUTHOR
      coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      It is a consistent high pitched buzz. It has not changed at all! Always there, been thru a lot in my life, am widowed, live alone and pretty much a recluse. I beat alcohol, depression, anxiety and now I have this which makes me depressed, anxious and want to drink! I won't, but it's hard to imagine this for the rest of my life. I'm 59 years old. Have not been to a doctor yet. Am wondering how to cope.
       
      • Hug Hug x 3
    4. glynis
      Feminine

      glynis Manager Staff Benefactor Ambassador Hall of Fame Advocate

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Nortripaline and Amitriptyline can help sleep and reduce tinnitus for some people.
      They are antidepresant medications and at a low dose can help and at a higher dose theraputic for depression.
      Cinnarazine 15mg can help menieres and reduce tinnitus for some people.
      Try keep relaxing music on around you and try get out doors for a walk daily 2-3 short walks are beneficial to keep your mood up.
      We are here around the clock to support you so don't suffer alone.
      Love glynis
       
    5. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      Start the diagnosis process with your doctors. Tinnitus is a symptom: try to find the root cause, as some of them can be addressed.
       
      • Agree Agree x 1
    6. fishbone
      Shitfaced

      fishbone Member Hall of Fame

      Tinnitus Since:
      1988
      Cause of Tinnitus:
      loud noise and very bad sickness
      The book is somewhat right, it would be great if you ate right and exercised. It does work, it won't make your tinnitus go away, but it can make you fit and healthy. Distraction is the key with tinnitus, do something safe that distracts your mind from the ringing noise.



      Trying to remain calm and relaxed is important with tinnitus. stress just annoys tinnitus.
       
      • Agree Agree x 1
    7. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      Amitriptyline is non-addictive. I was able to use it as a sleeping pill. After taking 10 mg (or 7.5 mg), I would not feel drowsy the next morning.
       
    8. Ally Ev

      Ally Ev Member

      Tinnitus Since:
      10/03/2017
      Cause of Tinnitus:
      Not sure, TMJ
      I'm also thinking about an anti depressant but i read ad's can cause Tinnitus. How high is the risk?
       
    9. AUTHOR
      AUTHOR
      coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      Thank you for the response. I probably should see a doctor to get the basic info and suggestions, make sure nothing else is going on. My gosh, this is horrible! So many of us suffer, how to be ok with it seems to be key, as it doesn't seem to go away for most folks.
       
    10. AUTHOR
      AUTHOR
      coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      I look back and try to see what could have caused this. I was in a bad accident many years ago, killed my husband of a broken neck, I had lost my teeth, neck and head injury, but never suffered from T until now. I recently took myself off of anti anxiety meds and tramadol as I felt I was prescribed too much. Now I only take once in awhile. So the only thing that has changed physically is my not putting a synthetic opiod or any diazepam in my system on a daily basis. That would not cause it, I think. I have a healthy diet, ride my bike several times a week, stressed though. Seems like stress is to be controlled with T. I have used ear drops to clean my ears, but it's only my right ear. Hmmm.
       
      • Hug Hug x 1
    11. Scared111

      Scared111 Member Benefactor

      Tinnitus Since:
      6/2016
      Cause of Tinnitus:
      Unknown
      sorry to hear you got t too. hope it goes away.
       
    12. AUTHOR
      AUTHOR
      coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      I am sorry for everyone here that has T! One can not understand how difficult it can be unless you have experienced it. All I know is I have to figure out how to be I avoid place with this. I can see if one doesn't, it could push you over the edge. I have to make a positive out of one of the most annoying situations I have ever experienced and that is saying a lot!
       
    13. TuneOut

      TuneOut Member

      Location:
      El Dorado Hills, CA
      Tinnitus Since:
      Worsened 2016
      Cause of Tinnitus:
      Concert
      Hi Coro. How recently did you discontinue these medications? And how long were you on each of them? When you take either of them, does the tinnitus reduce?
       
    14. AUTHOR
      AUTHOR
      coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      I was on them for 7+ years. I stopped taking them completely 2 months ago and took a pain med and a diazepam this last week and the tinnitus did not go away. I used Q-tips, could that cause it? If T is a symptom, then there must be a cause.....how puzzling.
       
    15. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      Some T is due to medication withdrawal... especially if you stop cold turkey or don't follow a very slow taper.
      Not saying this is your root cause, but something to consider.
       
    16. AUTHOR
      AUTHOR
      coro
      Artistic

      coro Member

      Location:
      Two Rivers, WI
      Tinnitus Since:
      5/2017
      Cause of Tinnitus:
      Unknown
      It was not cold turkey, but if it was the cause, once you have T, does it stay for the rest of your life?
       
    17. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      Nobody can tell you for sure, unfortunately. Like any T, it can go away, it can fluctuate, it can get worse...
      In general T gets better, so let's hope you're in the majority.
       
      • Agree Agree x 1

Share This Page

Loading...